Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Developed itchy rash on neck, red and bumpy on wrists. Puffiness under eye. Any advice?

56 yr female, no major medical conditions, takes medicine for high blood pressure Developed an itchy rash over the last two weeks only on neck , jawline, and inside/outside of lower arms and wrists - slightly red and bumpy Woke up with an area of puffiness and extreme dryness under one eye The other eye is fine and so is the rest of my body so I don t think it is make-up or soap/bodywash Can t get an appt with my dermatologist fo 6 weeks. Any advice would be appreciated
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there..
thanks for posting in HCM.
you appear to have allergic contact dermatitis.Take an antihistamine like tab cetrizine 10mg. U canapply a mild steroid cream like hydrocortisone and a moisturizer till u see ur dermatologist. avoid using soaps.
dr shilpa bhat
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor